I am close to 94 yrs and will start Velcade next week. Where is it injected and what are the side affects?
Has anyone had any issues getting a MMR immunization while being on Velcade? The clinic where I've been getting my childhood immunizations wouldn't give me one until they checked with my oncologist, and he couldn't be reached while I was there. It flagged giving me the MMR because it can cause interactions while on Velcade. I was eventually okayed to receive it from my specialist/pharmacist in Milwaukee. I am 15 months post SCT. My schedule states to get it after 14 months, but I've read that… read more
I got all my vaccines a year after my Trasplant but I was not on valcade
Diagnosed 11/20 with mm. Started with velcade, Revlamid and deci something. SCT in 6/21. Went back on revlamid for maintenance. After about 3 months switched to velcade every 2 weeks because of severe diarrhea and weight loss. I was miserable. Been doing ok on velcade, usual rash and not feeling to great for one week. Second week was better. But now I don’t feel good at all. Since before Christmas. Skipped my shot two weeks ago because I wasn’t feeling good. I still have been sick even though I… read more
Just started Velcade. I’ve been feeling more pain pain and seeing some bruising. I’m worried the condition is getting worse.
Thankfully, I have not had issues with the shots in my stomach and no nausea. I know that is a blessing!
I’m really struggling with taking 20 mg of Dexamethasone weekly. It’s 50 degrees here and I’m sweating like I’m in the Caribbean…. Can anyone explain why we need to take all the dex in one day? I wish we could take 1 a day for 5 days…. Thanks in advance for any suggestions…. I have no idea if this will be my maintenance therapy for the rest of my life but it’s not a great maintenance plan for me…
@A MyMyelomaTeam Member, which steroid did the doctor put you on?
There's sometimes I feel great for a couple days after having my treatments then I can't wait for my next appointment so I can get that same feeling again I'm not saying that I don't feel good for a whole week after treatment but the first couple days are my best days Does anyone else go through this with their treatments?
Does anyone have belly bloat? This last month it’s gotten worse. Also I’ve been waking up to throwing up just water though. Not nauseous just waking up to it. Last night was bad. Threw out my pillow and had to shower at 3am. 🤷♀️😞
Yup, I also have belly bloat but I thought I was just getting fat. It is so very frustrating so I am going to a dietician to find out what I can do to combat this.
I am receiving abdominal subcutaneous injections of Velcade twice a week. It makes me extremely tired and dizzy. Does anyone else have this reaction?
I just learned that I have been getting the generic Velcade since the beginning of July. I noticed there was huge price difference on my bill, and called my hospital to see if they had made a mistake. Turns out that it indeed was the correct pricing! It dropped $4000! That might also be why I've been feeling different after my last few injections. A little more run down, weaker and slightly nauseous. 🤔 Funny no one informed me of this at the infusion center.
BettyJE, I hope you have adjusted the best that you can and that you are starting to feel better. Sending prayers your way!
Just was diagnosed on Wednesday and they are going to start Velcade, Revlimid and Decadron next week. I was reading that you must take a blood thinner with the Revlimid. Oncologist hematologist recommended a baby aspirin. Is this what everyone else is taking with Revlimid to prevent blood clots. Or are you taking something stronger? The risk of blood clots makes me nervous.
I take 81 mg baby aspirin